# SDR ASOA201000589

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 333 FOUND CORRODED AT APPROX RBL 9 AT GROUND STUD ATTATCH POINTS, ONE GROUND STUD CORRODED OUT OF FRAME. (RESOLVED ON W/O: 155601 TASKCARD: N/R-00318 ) JOB 8732425/ OPERATION 135/ REMOVED UNSERVICABLE FRAME FROM FS 333 AND INSTALLED SERVICEABLE FRAME AT FS 333 ALL WORK DONE IAW SRM 51-42-06 AND SRM 51-42-21. (CLOSED)
